A 23-year-old male asked:
Im doing a treatment of dermatitis seborreic with loction/shampoo and for hair loss finacapil, but my hair is falling from the root? should grow /bad?
1 doctor answer • 1 doctor weighed in
Dermatology 41 years experience
? finasteride: I assume you mean the drug above rather than the word you wrote. It is normal to lose 100 hairs a day. Are you losing more than that?If you are scratching your head a lot from the dermatitis that could cause hair loss.
4.7k viewsAnswered >2 years ago
Last updated Dec 22, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.